# SDR 2006FA0001085

- Difficulty date: November 3, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23034787AL
- Condition: Spalled
- Location: Gearbox
- Component: Gearbox, Allsn
- Component part number: 6894171
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VISIBLE LINE FOUND ON 2.5 BEARING ROLLERS MATCHING SPALLING FOUND ON SAG SHAFT (SDR DATED 3/NOV/2006).  GEARBOX INSTALLED 6/SEPT/2006.  TIME IN SERVICE FOR GEAR BOX, 105.1 HOURS.  2.5 BEARING INSTALLATION TIMES NUT SHOWN ON ENGINE CARDS.  2.5 BEARING IS A PMA PART ALCOR.  (K)
